# SDR MEX2003126

- Difficulty date: April 8, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED, WHEN ANTI-ICE WAS TURNED ON LT ENGINE, EPR`S WENT DOWN AND RT ENGINE TO SLOW ACCELERATION REQUIRING 40 SECONDS TO ACCELERATE.  DURING OVERNIGHT SERVICE LINE PS4 IN RIGHT FCU WAS DRAINED IAW MM, ANTIFLUCTUATION VALVES AND FCU ACCELERATION CAM WAS LUBRICATED AND ENGINES WERE TESTED, ALL CORRECT.
